Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Like a zipper... LOL

Posted by Tab▀itha on October 30, 2002, at 9:58:15

In reply to Uh-Oh. My soldier won't salute I'm only 30!, posted by Jerrympls on October 29, 2002, at 19:56:04

I'm not laughing at the other part. Losing your sexuality to meds is truly awful.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tab▀itha thread:125721
URL: http://www.dr-bob.org/babble/20021025/msgs/125802.html